# SDR 06FDEA1454

- Difficulty date: April 14, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 54,883 hours, 18,947 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 740120C
- Part serial: 0609
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 8,431 hours, 5,471 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, S, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB ECAM SGU 1 -FAULT- LIGHT WITH ASSOC BLINKING ON/OFF, SELECTED ECAM 1 -OFF-.  TURN OFF FP LO1/2, RO1/2 CTR 1/2 PER FUEL GRAV FEED FOR RO TANK. ACCOMP.  FUEL FEED MAN CTL PROCD.  RELEASED PER MEL CAT-B EXP   16APR06 MEL 24-11-01: GEN 1 - INOP.  APU GEN MUST BE USED IN FLT.  VERIFY IN AML/EAML OIL QTY OF DISC IDG, OP'G IDG, APU GEN CKD 1X EACH FLT DAY.  C/B OF NAMED FUEL PUMPS POPPED GPCU FAULT -LT GEN WRONG PHASE SEQ- FPS C/B'S RESET.  ENG RUNUP W/REMAINING SGU 1 OPS AND NML FPS OPS.  GPCU READ -NO FAULT- 4APR06-ITEM CLEARED, T/S IAW TSM 24-00-00 FIG 171, WDM 24-22-01 & 24-22-03, FEEDER AND SENSE WIRING OK.  REMOVED AND REPLACED GCU1 IAW 24-22-12-4.  RAN NR 1 ENG PER JRH GEN NR 1 PARMS OK.
